# SDR UPS02439618

- Difficulty date: September 21, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 540 UPPER DECK FLOORBEAM UPPER HORIZONTAL FLANGE, 1 EA FASTENER HOLE CRACK FOUND AT RBL 42, 1/8 INCHES LONG RUNNING AFT.     FLOORBEAM AT BS 540 RBL 42 REPAIRED AS PER SRM 53-10-07 FIG 21.
